# SDR REXA2018080100650

- Difficulty date: July 28, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 24,989 hours, 17,533 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE0804A04
- Part serial: 01133
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISPLAY COOLING FAN CAUSES INTERMITENT SQUEEKING SOUND WHILE IN FLIGHT ALSO LIGHT BURNING SMELL NOTED. R&R NR 1 DISPLAY COOL FAN IAW AMM 21-24-00. OPS CK GOOD. PN OFF/ON AE0804A04 S/N OFF 01133 S/N ON 0108.
